# SDR FTJ00079172

- Difficulty date: July 24, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N917AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 917
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RDU - FLT 1523 - WHILE TAXING FOR TAKEOFF, THE LEFT ENGINE FIRE WARNING CAPTION AND BELL WENT OFF.  THE LEFT ENGINE WAS SHUT DOWN AND BOTH ENGINE FIRE BOTTLES WERE DISCHARGED.  THE FIRE DEPARTMENT ALSO DISCHARGE DISTINGUISHING AGENT INTO THE INLET OF THE ENIGNE.  THE PASSENGERS DISEMBARKED PRELIMINARY INSPECTION INDICATED NO EVIDENCE OF FIRE.  THE AIRCRAFT TAXIED TO THE GATE ON THE RIGHT ENGINE.  FURTHER INSPECTION REVEALED THAT THE FIRE LOOP WAS CHAFED.  THE FIRE LOOP WAS REPLACED ALONG WITH BOTH ENGINE FIRE BOTTLES.  THE AIRCRAFT RETURNED TO SERVICE AFTER FLIGHT TEST.  REF FJT00069172, SUBMITTER STATES, SUSPECT THE ABOVE CHAFED FIRE LOOP WAS A FATOR IN THAT FALSE WARNING.  (M)
